Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: HELP PLEASE......NAUSEA KrissyP

Posted by laurarn on March 5, 2003, at 10:52:47

In reply to Re: HELP PLEASE......NAUSEA laurarn, posted by KrissyP on March 4, 2003, at 20:03:45

Hi KrissyP. I am so glad your pain is gone. Yeah, I do think it was more like bone pain than a muscle type of thing.

I knew you were on the lamictal and just wanted to mention my Seroquel experience to show that bone pain can occur with meds. I wasn't clear, sorry about that. My pain came only when I increased the dose on an as needed basis. Otherwise I am a big fan of Seroquel. Very beneficial for me. I am on a trial of Abilify now.

I sure hope it goes well for you. Glad you are posting.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:laurarn thread:205694
URL: http://www.dr-bob.org/babble/20030301/msgs/206108.html